Cracked Feet With Sweaty Hands?
I want to ask. r n My leg is broken I can take the Ocuson medicine until how many months I can take it
Thank you for using HealthReplies.com consulting services
Dear Fhitry, I understand the concern you have.
Broken feet can be caused by the skin on the feet that tends to be dry. The skin on the soles of the feet has a thicker structure than the other skin, because it functions as the most basic support for the body. This results in the soles of the feet getting a lot of pressure when used to tread / walk. Due to the pressure accompanied by dry skin conditions, it is prone to make the skin on the feet become cracked so that it feels painful and uncomfortable.
You can use a skin moisturizer, to moisturize the skin on the soles of the feet. With regular use, it is hoped that it can help prevent dry skin, reduce the severity of chapped feet and make it more comfortable.
Regarding the complaints of your sweaty hands (hyperhidrosis), you don't need to worry. Most of these things happen to normal people. Sweating is related to the performance of the body's nerves. When the body is in a pleasant, tense, fearful, tired or in certain environmental conditions such as hot or cold weather, the nerves regulate the release of sweat from the sweat glands. Meanwhile, diseases that often cause symptoms of excessive sweating / hyperhidrosis include heart disease, metabolic diseases such as hyperthyroidism and diabetes mellitus. In women, hormones can also be associated with hyperhidrosis. So you need to underline that not all conditions related to frequent sweating are caused by neurological diseases. In someone who has a nervous breakdown, it generally shows symptoms such as:
weakness of limbs, speech impairment, visual impairment, hearing impairment, sensory impairment / numbness (loss of sensation of pain, touch, hot flashes and cold seizures to loss of consciousness. Related to the drug ocuson, this drug is a tablet that contains betamethasone (corticosteroid class) and dexchlorpheniramine maleate (antihistamine class). This drug is used as an allergy to relieve allergy symptoms due to disorders of the respiratory tract, eyes and skin. This drug can cause drowsiness and is not recommended for long-term treatment because it is related to side effects that will be caused. what you consume, it depends on the condition of the body you are experiencing. I suggest that you should consult the doctor who treats and gives the drug beforehand.
That is the information I convey, hope it helps.